Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (5): 050510    DOI: 10.1088/1674-1056/22/5/050510
GENERAL Current Issue| Next Issue| Archive| Adv Search |
New exact solutions of (3+1)-dimensional Jimbo-Miwa system
Chen Yuan-Ming, Ma Song-Hua, Ma Zheng-Yi
College of Sciences, Lishui University, Lishui 323000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: